Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Ask a Urologist   »  

Blood in urine. Taking warferin. Advise?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
slight show of blood in urin started taking warferin XXXXXXX 2013
Posted Fri, 20 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 12 minutes later
Brief Answer:
Please check your INR first.

Detailed Answer:

Thank you for the query.

Blood trace in the urine can be caused by reason) or urinary tract stones. With this conditions you may also have frequent urinating, burning while urinating, lower abdominal pain. Back pain is also possible.

In some cases, blood in the urine can be the first symptom of urinary bladder cancer. Very often this is the only symptom of it.

Warfarine intake can also be the reason of blood in the urine especially if the dosage is to high. That is why you should get your INR checked at first. if it will be in the referral ranges (2,5-3,0), urine culture test should be done. If no infection present, abdominal ultrasound and cystoscopy should be the next step.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor